# SDR NACA201502260022

- Difficulty date: February 26, 2015
- Submitted: March 20, 2015
- Operation: Air carrier
- Aircraft: N321DL
- Make and model: Boeing 737232
- Aircraft serial: 23093
- Aircraft time: 72,772 hours, 56,531 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 887
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON UNDER SIDE & TOP OF FLOORBEAM UPPER CAP AT BS 887, RBL 65-RBL 45.  REPAIRED CORRODED FLOOR BEAM CAP AT BS 887, BL45, RIGHT TO BL 65, RIGHT. CUTOUT CORRODED AREA UNDER ANCHOR NUT AND INSTALLED NESTED ANGLE REPAIR. REF MCO 3008, WO 1349316.
